MathSciNet Relay Station
MathSciNet bibliographic data
MR2149776 35Q53 (35B10)
Elgarayhi, A.; Elhanbaly, A. New exact traveling wave solutions for the two-dimensional KdV-Burgers and Boussinesq equations. Phys. Lett. A 343 (2005), no. 1-3, 85–89.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement